MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION PERIPHERAL ROTALINK PLUS; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 29720
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event is an estimated date based off the aware date as the exact event date was not reported.
 
Event or Problem Description
It was reported that the burr seized on the rotawire.Vascular access was via contralateral approach.The target lesion was located in the tibial artery.A 1.50mm peripheral rotalink plus and a rotawire were selected for use.During procedure, it was noted that the rotaburr seized on the rotawire and the physician could not advance the burr.The devices were removed from the patient's body and the procedure was completed with balloon angioplasty.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Date of event is an estimated date based off the aware date as the exact event date was not reported.Device evaluated by mfr: the device was returned for evaluation.The returned complaint device consisted of a rotablator plus device and wire for related complaint inside the device.The advancer, handshake connection, sheath, coil, burr and annulus were microscopically and visually examined.Visual and microscopic examination revealed no damages.The wire was able to be removed with resistance at kinks.The wire was able to be reinserted but resistance at kinks.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
PERIPHERAL ROTALINK PLUS
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10105813
Report Number2134265-2020-07199
Device Sequence Number14207467
Product Code MCW
UDI-Device Identifier08714729838906
UDI-Public08714729838906
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K121774
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/06/2022
Device Model Number29720
Device Catalogue Number29720
Device Lot Number0025001061
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2020
Initial Date Received by Manufacturer 05/20/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date06/01/2020
Supplement Report FDA Received Date07/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1